DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2017-2018): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 22(1) (2002) 39-50
DOI: 10.7151/dmgt.1157

SOME NEWS ABOUT OBLIQUE GRAPHS

Andrey A. Dobrynin  and  Leonid S. Melnikov 

Sobolev Institute of Mathematics
Siberian Branch of the Russian Academy of Science
Novosibirsk 630090, Russia
e-mail: dobr@math.nsc.ru
e-mail: omeln@math.nsc.ru

Jens Schreyer  and  Hansjoachim Walther

Technische Universität Ilmenau
Germany
e-mail: jens.schreyer@tu-ilmenau.de
e-mail: hansjoachim.walther@tu-ilmenau.de

Abstract

A k-gon α of a polyhedral graph G(V,E,F) is of type ⟨b1,b2,…,bk ⟩ if the vertices incident with α in cyclic order have degrees b1,b2,…,bk and ⟨b1,b2,…,bk ⟩ is the lexicographic minimum of all such sequences available for α. A polyhedral graph G is oblique if it has no two faces of the same type. Among others it is shown that an oblique graph contains vertices of degree 3.

References

[1] O. Borodin, Structural properties of planar maps with the minimum degree 5, Math. Nachr. 158 (1992) 109-117, doi: 10.1002/mana.19921580108.
[2] B. Grünbaum and C.J. Shephard, Spherical tilings with transitivity properties, in: Geometrie (Springer-Verlag, 1982) 65-98.
[3] M. Voigt and H. Walther, Polyhedral graphs with restricted number of faces of the same type, Preprint No. M22/99, Technical University Ilmenau (submitted to Discr. Math.).
[4] H. Walther, Polyhedral graphs with extreme numbers of types of faces, Preprint No. M13/99, Technical University Ilmenau (submitted to Appl. Discr. Math.).

Received 29 January 2001
Revised 1 August 2001